# SDR AALA2019101429012

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 58,748 hours, 28,334 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLIGHT DIRECTION KILLED OFF AND AUTOTHRUST DID NOT ENGAGE ON TAKEOFF. ON AUTOPILOT AIRCRAFT DID NOT FOLLOW VERTICAL GUIDANCE ON CHSLY4RNAV ARRIVING TO CLT. ALMOST BUSTED TWO LOWER CONSTRAINTS. MAINTENANCE RESET FCU 1&2 IAW TSM 22-81-00. RESET FMGC 1&2 IAW AMM 22-10-00. PERFORMED LAND CAT III CAPABILITY TEST IAW AMM 22-97-00. AFS TEST GOOD IAW AMM 22-96-00.
